# SDR 08FDEA00906

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Part number: ARC0389U13
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E PANEL 541 GB SEAL HOLDER IS GOUGED.  REMOVED GOUGED SEAL RETAINER AND REPLACED IAW SRM 51-35-01 VOL II.  MINOR REPAIR.
